# SDR ERAA085143

- Difficulty date: February 12, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N562EH
- Make and model: Skrsky S61N
- Aircraft serial: 61257
- Aircraft time: 28,042 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 6117020201067
- Part serial: 61M36063406
- Condition: Low
- Location: Main Rotor
- Part time: 8,724 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VBIM INDICATING LOW PRESSURE .  PRESSURE CHECKED AT  2.8 PSI AT 20 DEGREE C.  SENT TO CTI FOR REPAIR.  INSPECTED PER SRM SA 4045-31E  CHAPTER / SECTION 65-10-01 REV 5.  PERFORMED 2 DAY CHECK PER SER 50908.  REPLACED BIM TRANSDUCER TRANSDUCER AND REINSTALLED BIM; RECHARGED SPAR PER S-61N MM SA4045-80 REV. MARCH 1, 1978 AT TT 8723.6.  ALL REPAIRS WERE PERFORMED UTILIZING DESIGNED, PROCESS SPECIFICATION, DRAWINGS, MANUALS OR OTHER MEDIA SUPLIED BY THE MANUFACTURE.  PERTINENT DETAILS TO THE INSPECTION, ALTERATION AND REPAIRS ARE ON FILE AT CTI REPAIR STATION.
